# SDR AU981525

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive
- Part number: 476205723
- Condition: Stripped
- Location: M/R Gearbox
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION FAN PULLEY DRIVE STRIPPED.  SUSPECT INCORRECTLY TORQUED AT LAST MAINTENANCE CHECK.
